Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

A class of counterexamples to
the Gel´fand-Kirillov conjecture


Authors: Jacques Alev, Alfons Ooms and Michel Van den Bergh
Journal: Trans. Amer. Math. Soc. 348 (1996), 1709-1716
MSC (1991): Primary 17B35; Secondary 16K40
DOI: https://doi.org/10.1090/S0002-9947-96-01465-1
MathSciNet review: 1321564
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $G$ be a connected non-special semisimple algebraic group and let $W$ be a finite dimensional $G$-representation such that $W$ has trivial generic stabilizer. Let $\mathfrak{g}=\text{Lie}(G)$. Then the semi-direct product $\mathfrak{g}\oplus W$ is a counter-example to the Gel´fand-Kirillov conjecture.


References [Enhancements On Off] (What's this?)

  • 1. A. Beauville, Surface algébriques complexes, Astérisque, vol. 54, Soc. Math. France, 1978. MR 58:5686
  • 2. W. Borho, P. Gabriel, and R. Rentschler, Primideale in Einhüllenden auflösbarer Lie-Algebren, Lecture Notes in Math., vol. 357, Springer, Berlin and New York, 1973. MR 51:12965
  • 3. I. M. Gel'fand and A. A. Kirillov, Sur les corps liés aux algèbres enveloppantes des algèbres de Lie, Inst. Hautes Études Sci. Publ. Math. 31 (1966), 5--19.MR 34:7731
  • 4. ------, The structure of the Lie field connected with a split semisimple Lie algebra, Funktsional. Anal. i Prilozhen. 3 (1969), 6--21. MR 39:2827
  • 5. N.-X. Hai, Réduction de produits semi-directs et conjecture de Gel'fand et Kirillov, Bull. Soc. Math. France 107 (1979), 241--267. MR 80i:17013
  • 6. J. E. Humpreys, Linear algebraic groups, Graduate Texts in Math., vol. 21, Springer Verlag, Berlin and New York, 1975. MR 53:633
  • 7. A. Joseph, Proof of the Gel'fand-Kirillov conjecture for solvable Lie algebras, Proc. Amer. Math. Soc. 45 (1974), 1--10. MR 52:522
  • 8. F. Knop, A. Kraft, and T. Vust, The Picard group of a $G$-variety, Algebraische Transformationsgruppen und Invariantentheorie, DMV-Seminar, vol. 13, Birkhäuser Verlag, 1989, pp. 77--87. CMP 90:09
  • 9. H. Kraft and G. Schwartz, Reductive group actions with one-dimensional quotient, Inst. Hautes Études Sci. Publ. Math. 76 (1992), 1--97. MR 94e:14065
  • 10. H. Li and F. Van Oystaeyen, Filtrations on simple artinian rings, J. Algebra 132 (1990), 361--376. MR 91g:16034
  • 11. P. Malcolmson, Enveloping algebras of simple three-dimensional Lie algebras, J. Algebra 146 (1992), 210--218. MR 93c:17017
  • 12. J. C. McConnell, Representations of solvable Lie algebras and the Gel'fand-Kirillov conjecture, Proc. London Math. Soc. (3) 29 (1974), 453--484. MR 50:9997
  • 13. D. Mumford and J. Fogarty, Geometric invariant theory, Ergebnisse der Mathematik und ihrer Grenzgebiete, vol. 34, Springer Verlag, Berlin, Heidelberg, New York, 1982. MR 86a:14006
  • 14. C. Nastacescu and F. Van Oystaeyen, Graded ring theory, North-Holland, 1982. MR 84i:16002
  • 15. E. A. Nisnevich, Espaces homogènes principaux rationellement triviaux et arithmétique des schémas en groupes réductifs sur les anneaux de Dedekind, C. R. Acad. Sci. Paris Sér. I Math. 299 (1984), 5--8. MR 86f:14034
  • 16. I. Schur, Vorlesungen über Invariantentheorie, Grundlehren Math. Wiss., vol. 143, Springer Verlag, 1968. MR 37:5248
  • 17. J.-P. Serre, Espaces fibrés algébriques, Anneaux de Chow et Applications, Séminaire Chevalley, vol. 2, Secrétariat Mathématiques, 1958.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 17B35, 16K40

Retrieve articles in all journals with MSC (1991): 17B35, 16K40


Additional Information

Jacques Alev
Affiliation: Université de Reims, UFR des Sciences, Département de Mathématiques, Moulin de la Housse, BP 347, 51062 Reims Cedex
Email: jle@ccr.jussieu.fr, jacques.alev@cleo.univ-reims.fr

Alfons Ooms
Affiliation: Limburgs Universitair Centrum, Departement WNI, Universitaire Campus, 3590 Diepenbeek, Belgium
Email: aooms@luc.ac.be

Michel Van den Bergh
Email: vdbergh@luc.ac.b

DOI: https://doi.org/10.1090/S0002-9947-96-01465-1
Keywords: Gel-fand-Kirillov conjecture
Received by editor(s): February 22, 1995
Additional Notes: The third author is a senior researcher at the NFWO
Article copyright: © Copyright 1996 American Mathematical Society

American Mathematical Society